# SDR SWAA2024040168948

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,739 hours, 28,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL PARTIALLY OUT OF HOUSING AS DOOR WAS OPENED. SLIDE DID NOT DEPLOY.  RESECURED L1 DOOR SLIDE AND REINSTALLED BACK ON L1 DOOR PER MT725-61-06. OK FOR SERVICE
